# SDR FDEA201007082424

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-324
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Part number: A52370111
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STRUCTURE SKIN SUPPORT ANGLE AFT OF ACTUATOR HINGE FITTING LOWER END HAS 1 IN CRACK REMOVED DAMAGED ANGLE AND STRINGER CLIPS, FABRICATED REPLACEMENT ANGLE AND 2 EA STRINGER CLIPS IAW MFG DWG A52370111 AND DWG A52370142 AND INSTALLED REPLACEMENT PARTS ON LWR FWD CARGO DOOR BETWEEN FR 22 AND FR 23, BEAM NR 2 IAW SRM 51-40-21.  ALSO REF SNRM N01901.
